# SDR SB05072

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 10608211
- Condition: Out Of Track
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

CABIN ALTITUDE WARNING HORN ACTIVATED AS ACFT BEGAN A SLOW UNCONTROLLABLE CLIMB IN CABIN PRESSURE.  OUTFLOW VALVE REPORTED TO BE CLOSED ENTIRE TIME.  CREW DESCENDED FLIGHT TO 14,000 FT WHERE PRESSURE STABILIZED.  O-2 MASKS DEPLOYED AS A PRECAUTION.  FLT LANDED AT CLT WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  MX FOUND FWD CARGO DOOR SEAL OUT OF RETAINER TRACK.  RESECURED SEAL & REPAIRED SEVERAL LEAKS ALONG SERVICE DOORS & ENTRY DOORS.  R & R AFT OUTFLOW VALVE DUE TO LEAKAGE PER MM.  REPLACED ALL DEPLETED OXYGEN GENERATORS AND REPACKED MASKS.  ACCOMPLISHED PRESSURIZATION CHECK JOB CARD J321-30-00.  ALL INDICATIONS ARE WITHIN LIMITS. AIRCRAFT OK FOR SERVICE.
